My son is on the autistic spectrum and is 29 years old. He is on 10 mg of zyprexa and has been on that for several years. He has also been taking buspar. He was on 30 mg/day with 3 10 mg doses and it was recently increased to 40 mg/ day. After a week or so on tge increase of buspar we saw a noticeable improvement in his mood. He had become increasingly more stressed and somewhat agitated over time but with the increase in buspar was so much more relaxed and happy. Unfortunately that did not last and his mood is back to the way it was before the increase. It has only been a few months since the buspar was increased. I dont know what to do now....Ive been wanting to take him off the zyprexa for a long time. I just dont know what to do to help him...he may have movement disorder also as he always has to be moving whether its his feet or tapping his hand or pacing. He also recently said he had a bad dream. Ultimately I would love to be able to get him off meds and treat him with complementary methods but most if all want him to be happy.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.